# SDR UALA2012100805704

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,338 hours, 12,485 cycles
- Engine: Pwa PW4077
- System (JASC): 2720 · Rudder Control System
- Part: Handle
- Condition: Stuck
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT RUDDER PEDALS CANNOT ADJUST.  FOUND RUDDER PEDALS ADJUSTMENT HANDLE STUCK IN THE FULLY EXTENDED POSITION.  HANDLE CYCLED SEVERAL TIMES NOW HANDLE FREE AND OPERATING SATISFACTORY.
